MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP IM FEMORAL NAIL, 9 MM X 32CM, LEFT

ORTHOPEDIATRICS, CORP IM FEMORAL NAIL, 9 MM X 32CM, LEFT
Model Number 10-1500-093
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
While explanting the pedinails the proximal segment broke off, leaving the rest of the nail in the patient, conical extractor was seated correctly, then the proximal greater to lesser screw was removed, then the distal lateral to medial screw was removed, then during back slapping the proximal segment broke off and stayed on the conical extractor while the rest of the nail was in the patient.

Brand Name
IM FEMORAL NAIL, 9 MM X 32CM, LEFT
Common Device Name
IM FEMORAL NAIL
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN 46582
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 46582
MDR Report Key16090964
Report Number3006460162-2022-00042
Device Sequence Number6733539
Product Code HSB
UDI-Device Identifier00841132177624
UDI-Public00841132177624
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number10-1500-093
Device Catalogue Number01-1501-0128
Device Lot Number111769
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/03/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Patient Age14 YR
Patient SexFemale
Patient Weight54 KG